Jump to content





Day 59 Of Accutane!

Posted by ls206816, 18 March 2013 · 602 views

So today I went to the dermatologist and he is keeping me on 40mg for my third month. He said that if by the end of the third month I'm still getting breakouts we can up the dose and if not he will keep it the same. He also said he's going to lower the dose when my face is clear until I'm completely off Accutane and see if I stay clear. He also said I probably won't have any permanent scarring and the marks I have will fade away.

I also started using Organic unrefined virgin coconut oil to wash my face and I love it. It makes my skin feel so soft and smooth and definitely helps with the dryness.




I think we started accutane the same time and are more or less the same weight. I started on 30mg and my dermatologist upped my dose to 60mg yesterday. Have you been on 40mg the whole way through? I was just wondering if you noticed an increase in side effects/ improvement if they upped your dose because im kinda worried now ! 

I might copy you with the virgin coconut oil, my skin is getting super dry!

Glad to hear your skin is improving and you wont have any scarring :)

I think we started accutane the same time and are more or less the same weight. I started on 30mg and my dermatologist upped my dose to 60mg yesterday. Have you been on 40mg the whole way through? I was just wondering if you noticed an increase in side effects/ improvement if they upped your dose because im kinda worried now ! 
I might copy you with the virgin coconut oil, my skin is getting super dry!
Glad to hear your skin is improving and you wont have any scarring :)


For the first month I was on 10mg then for the first two weeks I was on 20mg and the last two weeks I was on 40mg. Every time they increased my dose I had more breakouts again but then it would get better. I also noticed that I got a lot of back pain when I went on the 40mg and some joint pain but that's all gone now. I think your body has to get used to the medicine because when I started Accutane I would get terrible headaches but now I rarely get them. But I've had a lot of improvement since going on the 40mg.

And the dryness is crazy! I seriously apply aquaphor or vasaline straight into my face at night because I'm so dry! Thank you! And I hope you see improvement soon too!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors